# SDR ASAA2024082752726

- Difficulty date: August 27, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BATTERY PACK BAD. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHTS BATTERY PACK. OP CHECKS GOOD IAW B737-700 AMM 33-51-06-960-806. (S/N 9301)
